# SDR SWAA2015122347409

- Difficulty date: December 16, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 61,656 hours, 48,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT WBL 141, AFT EDGE.  REPAIRED SKIN IAW EA.
